Population monotonic solutions on convex games

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


The Dutta-Ray solution and the Shapley value are two well-known examples of population-monotonic solutions on the domain of convex games. We provide a new formula for the Dutta-Ray solution from which population-monotonicity immediately follows. Then we define a new family of population-monotonic solutions, which we refer to as "sequential Dutta-Ray solutions." We also show that it is possible to construct several symmetric and population-monotonic solutions by using the solutions in this family.

Original languageEnglish
Pages (from-to)327-338
Number of pages12
JournalInternational Journal of Game Theory
Issue number3
Publication statusPublished - 2000 Nov
Externally publishedYes


  • Convex games
  • Population monotonicity
  • The Dutta-Ray solution
  • The Shapley value

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Population monotonic solutions on convex games'. Together they form a unique fingerprint.

Cite this